# SDR 07FDEA04915

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633925
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BODY FRAME WEB IS CRACKED AT TOOLING HOLE BS 970, STR 26L - 27L REMOVED ASSOCIATED PARTS TO FRAME 970 SECTION, REMOVED DAMAGE SECTION OF FRAME FROM STR 27R TO STR 24L AND 25L.  FABRICATED NEW FRAME SECTION, HEAT TREATED, ALODINED AND PRIMED, PAINTED AND INSTALLED.  INSTALLED REMOVED ASSOCIATED PARTS TO FRAME REF BOEING DOCUMENT NUMBER 65-16339 AND SRM 51-30-02.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
